# SDR QXEA200701577

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 15,799 hours, 11,380 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 9752753
- Part serial: PN0531
- Condition: Failed
- Location: Nlg Steering
- Part time: 11,907 hours, 8,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2432, ON TAXI OUT RECEIVED A STEERING INOP CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENENCE REPLACED THE NR 3 HYDRAULIC BALANCE RELIEF VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
